Dizziness, fatigue, brain cloud and cold sweats - Doctor cannot find anything
For about a week now Ive been feeling dizzy, and are experiencing cold sweats, and fatigue. The dizziness can perhaps better be explained at a fog on my brain. When walking i feel sometimes out of balance and rather want to sit down. Im also tired and my body and mind feels tired.
My body also feels really warm, but when i went to the doctor the other day, I didnt have a temperature.
The trigger was when I did a run/sprint for about 10 minutes. I was completely exhausted and the next day i felt like this. I also had more or less the same thing about one year ago. I then went to the doctor 3 times, and they gave me firs antibiotics, then the flu-shot, and took blood samples. But didnt find anything. The condition subsided, but then sprang to life again whenever i would do something pfysically straining to my body. I then started swiming instead of running, which was ok. As I havnt been ill for about 6 months, i thought that i was OK again, but then last week i fell ill again, and its the same story.
I feel horrible, and cannot really concentrate or do anything useful.
Tomorrow i start new job, and so the timing is pretty bad! I just want to be well again!!! And get to the bottom as to what is causeing this.
Does any of this sound familiar???? Any help would be deeply appreciated!
The only good thing about this, is that it help me to realise how lucky i am when Im not sick!
Your condition sounds similar to one of the 2 conditions, (maybe both) - hypothyroidism, (underactive thyroid), and hypogonadism, (low testosterone).
You will need to have blood tests done to verify either of these conditions. And based on my experience, as I have both conditions, you may be in for a fight to have your testosterone level checked.
If either or both conditions are diagnosed you then will more than likely have to fight to get the appropriate treatment. Most doctors are only concerned with getting your levels into the "normal range". But what may be normal for me could still leave you feeling lousy. So you have to be patiently persistant with your doctor in helping him/her help you feel better.
Here are 2 great resources
For testosterone issues: "The Testosterone Syndrome" a great book by Eugene Shippen.
For thyroid issues go to: http://thyroid.about.com/ a wonderful site hosted by Mary Shomon that will give you all of the info. you will need to talk intelligently with your doctor.
This sounds exactly like what my husband is going through. Add infrequent hives after running, loss of upper body muscle mass and somewhat low libido and that is him. He also seems to have lost weight without trying. We already went the heart route to eliminate the most serious first which turned out okay and finally got blood test results on Friday that showed an extremely low free testosterone level. His total testosterone level was in normal range..so you must make sure they do the free testosterone level too. My husband is 45 and has run his whole life. Today we will meet with his doctor to talk about repeating the test because he has again leveled out and ask for a ot more hormone tests before we start any injections, creams, pellets or gels. An MRI also might be in order to check for a pituitary tumor. I just saw that your problem was posted over a year ago. Can you tell us what happened? Was it a hormone problem and how did you treat it?
I am 46 yrs old male with similar problems. Checked Thyroid first, turned out everything (TSH, T3, T4) is in the extreme low range, plus discoved 5 nodules in both lobes while untrasound. Did the pituatary MRI and no tumor and was ok. So I am not sure how to proceed with Thyroid (remove it completely?) I don't know.
Checked Testosterone, found total is 211, did it again in one month in a different lab was 224, both blood test doen at 9 Am. I feel awful, little dizzy, lack of balance, sleepy, very tired, brian fog, Body ache, I exercise for 5 minuts and I feel exhausted. I have been dealing with this for over a year. I dodn't want to take testosterone repalcement before due to risk of growth like prostate, but now I think I should start the replacement.
Do you know if bioavailable testosterone is better than the Androgel? that was my endo doctor wanted to give me? If so, how do you get it and does insurance cover it?
I have been going through this problem for years. I want to find out if iomebody has the same symtoms (symptoms). I feel weak all the time, dizziness and pain all over my body. I have seem a lot of doctors and none of them has been able to find what is wrong with me. They have checked my thyroid an d my blood work does not show any serious abnormalities. sometimes feel heaviness in my head. My doctor has ordered an MRI on monday and I still don't think that is the course.
I had the same symptoms and went to an anti-aging doc in Tucson. My Testosterone levels were below 300 and falling, I'm 57. My wife now injects me once a week with 1ml Testosterone Cypionate. I also take 1/2 tablet of Arimidex which is an estrogen suppressor, a small dose.I feel great! My doc and his research group have been at this for 15 years so he knows the ropes. The injections are the best way to introduce the hormone by far he says.I'm gaining muscle mass and have great energy. You don't have to be middle age to have low T levels. It happens at various stages in life. T starts to decline starting at around age 30 usually.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.